Hi ... My dermatologyst prescribed me Ampicillin 250mg to treet acne... It has been 3 months how I started this antibiotic and I was wondering if someone can tell me is it safe to use antibiotics for such a long time... Thank you
The only bad thing to taking antibiotics for a long period of time is that your body builds an immunity to the medication and it may not work as well for other infections. I would discuss it with your doctor and see about maybe switching to another medication to treat acne. Good luck!
- Ampicillin Information for Consumers
- Ampicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ampicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2009 • 1 answer
Updated 28 Nov 2010 • 2 answers
Updated 28 Nov 2010 • 1 answer
Updated 21 Nov 2011 • 1 answer
Updated 2 Nov 2014 • 1 answer